Free Delivery Over £30
Discreet Delivery Always
  • Nurofen Express 684mg - 24 Caplets
Nurofen Express 684mg 24 Caplets_31

Nurofen Express 684mg - 24 Caplets

Availability: Out of stock

£7.99 RRP £9.49

This item is out of stock. Sign up to be notified when it comes back in.

out of stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 1 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Nurofen Express 684mg - 24 Caplets

£7.99

Checked By

What are Nurofen Express Caplets?

Nurofen Express 684mg Caplets target pain caused by migraines and headaches. It contains 684mg of Ibuprofen Lysine which is a fast-acting variety of Ibuprofen which relieves pain caused by headaches and migraines quickly, so you can get on with your day!

 

What causes migraines?

We don’t currently know what exactly causes a migraine but it is thought that they are the result of abnormal brain activity that temporarily affects nerve signals, chemicals and blood vessels in the brain. However many triggers have been suggested including:

Hormonal

Some women experience migraines around the time of their period, potentially due to the changes in the levels of hormones like oestrogen. Many women find that their migraines are improved after the menopause, although the menopause has also been known to trigger migraines or make them worse in some women.

Emotional triggers

Certain emotions can trigger a migraine, especially if they have involved trauma. Emotions that have been known to trigger migraines include:

  • Stress
  • Anxiety
  • Tension
  • Shock
  • Depression
  • Excitement

Physical triggers

Certain aspects of our lifestyles and physiology can trigger a migraine, including:

  • Tiredness
  • Poor-quality sleep
  • Shift work
  • Poor posture
  • Neck or shoulder tension
  • Jet lag
  • Low blood sugar
  • Strenuous exercise (if you are not used to it)

Dietary triggers

Certain food and drinks, as well as the quantity of food or drink, we consume can affect the likelihood of a migraine including:

  • Missed, delayed or irregular meals
  • Dehydration
  • Alcohol
  • Caffeine products, such as tea and coffee
  • Specific foods, such as chocolate and citrus fruit
  • Foods containing tyramine, which includes cured meats, yeast extracts, pickled herrings and some cheeses
  • Foods that have been stored at room temperature, rather than being refrigerated or frozen, can have rising levels of tyramine

Environmental triggers

Factors in our environment can affect our brains and increase the likelihood of a migraine. These factors include:

  • Bright lights
  • Flickering screens, such as television or computer screens
  • Smoking (or smoky rooms)
  • Loud noises
  • Changes in climate, such as humidity or cold temperatures
  • Strong smells
  • Stuffy atmosphere

Medicines

Some medication can cause a migraine, including:

  • Some sleeping tablets
  • The combined contraceptive pill
  • Hormone replacement therapy (HRT)

 

How can this product help to ease headaches and migraines?

Nurofen Express Caplets contain the active ingredient Ibuprofen Lysine (the lysine salt of Ibuprofen) which is a fast-acting version of traditional Ibuprofen to tackle pain fast. Ibuprofen is part of a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) which work by changing the body’s response to pain by reducing the hormones that cause pain and swelling in the body.

 

How to take Nurofen Express Caplets

This product is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms. This product is only suitable for adults, the elderly and children and adolescents between 12 and 18 years.

Take 1 caplet with water up to three times a day as required. Leave at least 4 hours between doses. Do NOT take more than 3 caplets in 24 hours.

Warnings

  • Do NOT give to children under 12 years
  • If in children and adolescents this product is required for more than 3 days or if symptoms worsen, consult your GP
  • Adults should not take this product for longer than 10 days unless your doctor tells you to. If symptoms persist or the pain worsens or if any new symptoms occur, consult your doctor or pharmacist.

Overdose/Accidental Ingestion

If you have taken more Nurofen Express than you should or if children have taken this medicine by accident always contact a doctor or nearest hospital. The symptoms of overdose include:

  • Nausea
  • Stomach pain
  • Vomiting (may be blood-streaked)
  • Headache
  • Ringing in the ears
  • Confusion
  • Shaky eye movement
  • Drowsiness
  • Chest pain
  • Palpitations
  • Loss of consciousness
  • Convulsions
  • Weakness
  • Dizziness
  • Blood in urine
  • Cold body feeling
  • Breathing problems

 

When should Nurofen Express Caplets NOT be used?

Do NOT use Nurofen if you are allergic to any of the ingredients (see ingredients tab for full list), are allergic to aspirin or other painkillers or if you:

  • Have or have had 2 or more episodes of a stomach ulcer, perforation or bleeding
  • Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or a similar medicine
  • Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-Steroidal Anti-Inflammatory Drugs)
  • Are taking other NSAID painkillers or more than 75mg aspirin a day
  • Have severe liver or kidney problems
  • Have heart problems, high blood pressure or blood coagulation disorder
  • Have breathing difficulties
  • Are in the last 3 months of pregnancy
  • Are breastfeeding
  • Are under 12 years old

Check with your pharmacist or your doctor before taking this product if you:

  • Have or have had asthma
  • Have kidney, heart, liver or bowel problems
  • Have high cholesterol or previously have had a heart attack or stroke
  • Have a history of gastrointestinal disease (such as ulcerative colitis, Crohn’s disease
  • Have Systemic Lupus Erythematosus (a condition of the immune system causing joint pain, skin changes and other organ disorders
  • Are a smoker
  • Are in the first 6 months of pregnancy
 

Can you take other medicines with Nurofen Express?

To reduce the risk of side effects, do not take this product with other NSAID containing products (e.g. aspirin, ibuprofen). Nurofen may affect or be affected by some other medicines. Avoid taking this product with corticosteroid tablets, quinolone antibiotics or drugs are prescribed:

  • As anti-coagulants
  • To stimulate your heart
  • To reduce high blood pressure
  • To help you pass water (diuretics)
  • For the temporary suppression of your immune system
  • For mania or depression
  • For pregnancy termination
  • For HIV treatment

Always seek medical advice from your doctor or a Chemist 4 U pharmacist BEFORE taking Nurofen if you are taking medication.

 

Side Effects

Like all medicines, Nurofen can cause side effects, although not everybody gets them. Some side effects may be minimised by taking the lowest dose for the shortest time necessary to relieve symptoms. If you experience severe side effects or side effects that are not listed in the patient information leaflet.

Stop taking the medicine and seek immediate medical help if you develop:

  • Signs of intestinal bleeding such as bright red faeces, black tarry stools, vomiting blood or dark particles that look like coffee grounds
  • Signs of a serious allergic reaction such as difficulties in breathing or unexplained wheezing, dizziness or faster heartbeat, severe forms of skin reactions such as itchiness, skin rash with redness, peeling, flaking or blistering, swelling of your face, tongue or throat
  • Signs of kidney problems such as passing less or more urine, cloudy urine, or blood in urine, pain in the back and/or swelling (particularly in the legs)
  • Signs of aseptic meningitis with neck stiffness, headache, feeling sick, being sick, fever or disorientation. Patients with autoimmune disorders (lupus, mixed connective tissue disease0 may be more likely to be affected
  • A severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells)

 

Important Information

 

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

 

Each caplet contains the active ingredient Ibuprofen 400mg (as Ibuprofen Lysine 684mg).


Other ingredients: Povidone, Sodium Starch Glycollate Type A, Magnesium Stearate, Hypromellose, Talc, Opaspray White M-1-7111B (contains Hypromellose and Titanium Dioxide (E171) and Black Printing Ink (contains shellac, Iron oxide black (E172) and propylene glycol).


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Pain Relief / Headaches & Migraines Brands / Nurofen Pharmacy / Pain Relief / Ibuprofen / Ibuprofen Tablets and Capsules